# SDR ASAA0956695

- Difficulty date: September 23, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 11,277 hours, 3,566 cycles
- System (JASC): 2437 · DC Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

OVERHEAD PANEL ELEC INDICATOR LIGHT ILLUMINATED.  VERIFIED ELEC IND LIGHT ON.  PERFORMED FIM PROCEDURE 24 31 00 810 801.  CLEARED TRANSIENT FAULTS.  BITE TEST GOOD.  NO CURRENT FAULTS.  GROUND TEST VERIFICATION GOOD.  NO HISTORY 2 WEEKS.  NOTIFIED SEAMC.
